# SDR DALA2015071404356

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AND FRAME CLIP AT BS 1287 BETWEEN LONGERONS 28LT AND 28RT IN AFT CARGO COMPARTMENT.  SUMMARY CORROSION WAS REMOVED IAW SRM 51-10-3 THEN NDT SPM 04-00-01 WITH AN ORIGINAL THICK OF 0.063" ON FRAME 1287 AND REM. THICK 0.004 AND IT IS OUT OF LIMITS THE MEASURE ON FRAME CLIP AT THE SAME BS, HAS AN ORIGINAL THICKNESS OF 0.063 AND REMAINING IS 0.043, SO IT IS OUT OF LIMITS AND IS NECCESSARY TO REPAIR THEN DAMAGE WAS REMOVED IAW SRM 53-03 D, FIG 2A AND REPAIR PARTS WERE FABRICATED IAW THE SAME REF TO THE FRAME AND FRAME CLIP.  THE REPAIR PARTS WERE TREATED AND PAINTED IAW SRM 51-10-3 AFTER THAT REPAIR PART AND SLANT SUPPORT & FRAME CLIP WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5 FINALLY CIC WAS APPLIED IAW SRM 51-10-3, PAR 38, PANAMETRICS OLYMPUS 38 DL PLUS TRANSDUCER SONOPEN V260-RM, EXP 28-AGO-15, RCF AMC-PND-151.
